# SDR 7C7A2021110600041

- Difficulty date: November 5, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 57,910 hours, 71,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 85320490135SP
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FORWARD R/H INBOARD SEAT RAIL HAS CORROSION BEYOND SERVICEABLE LIMIT.
